Properties of almost locally normal groups, in which any two Sylow $$$p$$$-subgroups are locally conjugate

O.M. Tkachenko (Prydniprovsk State Academy of Building and Architecture)


We prove that in the class of almost locally normal groups the property of locally conjugation of any two Sylow $$$p$$$-subgroups is not inherited by normal dividers of a finite index. The separates cases are explored, in which such property is inherited by subgroups of a finite index or by all subgroups.


class; group; index; subgroup


Tkachenko O.M. "Sylow subgroups of almost locally normal groups", Ukrainian Math. J., 1984; 36(6): pp. 798-801. (in Russian) doi:10.1007/BF01268440

Tkachenko O.M. "Conditions of local conjugation of Sylow subgroups in almost locally normal group", Matem. studii, 2008; 29(2): pp. 127-131. (in Ukrainian)

Tkachenko O.M. "Almost locally normal groups, all Sylow subgroups of which are projective", Nauk. visnyk NGU, 2005; 8: pp. 74-76. (in Ukrainian)

Kurosh A.G. The theory of groups, Nauka, Moscow, 1967; 648 p. (in Russian)

Tkachenko O.M. "Conditions, under which the projective Sylow subgroups of almost locally normal group are locally conjugate", Res. Math., 2009; 14: pp. 129-132. (in Ukrainian)

Tkachenko O.M. "Locally conjugate Sylow subgroups of finite extensions of locally normal groups", Ukrainian Math. Congress, 2009; (in Ukrainian)




  • There are currently no refbacks.

Copyright (c) 2010 O.M. Tkachenko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991